×

zbMATH — the first resource for mathematics

Found 36 Documents (Results 1–36)

100
MathJax
J. Math. Sci., New York 223, No. 6, 775-809 (2017); translation from Fundam. Prikl. Mat. 20, No. 2, 185-230 (2015).
MSC:  37J35 70E40 37J05 70H06
PDF BibTeX XML Cite
Full Text: DOI
Theor. Math. Phys. 177, No. 3, 1680-1692 (2013); translation from Teor. Mat. Fiz. 177, No. 3, 468-481 (2013).
MSC:  70F05
PDF BibTeX XML Cite
Full Text: DOI Link
Dokl. Math. 86, No. 3, 839-842 (2012); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 447, No. 5, 499-502 (2012).
MSC:  37J35 37J20
PDF BibTeX XML Cite
Full Text: DOI
Sb. Math. 203, No. 1, 28-59 (2012); translation from Mat. Sb. 203, No. 1, 31-60 (2012).
MSC:  37J35 70E05 70E40 37J05
PDF BibTeX XML Cite
Full Text: DOI
Simó, Carles (ed.), Hamiltonian systems with three or more degrees of freedom. Proceedings of the NATO Advanced Study Institute, S’Agaró, Spain, June 19-30, 1995. Dordrecht: Kluwer Academic Publishers. NATO ASI Ser., Ser. C, Math. Phys. Sci. 533, 270-282 (1999).
PDF BibTeX XML Cite
Russ. Math. Surv. 41, No. 2, 1-49 (1986); translation from Usp. Mat. Nauk 41, No. 2(248), 3-42 (1986).
Reviewer: S.M.Zverev
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3
Classification